RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 266–278 (Mi tvp3584)  

On Limit Distributions of Random Symmetric Polynomials

L. Seidl'


Full text: PDF file (1907 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 248–259

Bibliographic databases:

Received: 08.10.1987

Citation: L. Seidl', “On Limit Distributions of Random Symmetric Polynomials”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 266–278; Theory Probab. Appl., 33:2 (1988), 248–259

Citation in format AMSBIB
\Bibitem{Sze88}
\by L.~Seidl'
\paper On Limit Distributions of Random Symmetric Polynomials
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 266--278
\mathnet{http://mi.mathnet.ru/tvp3584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954573}
\zmath{https://zbmath.org/?q=an:0666.60022|0646.60025}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 248--259
\crossref{https://doi.org/10.1137/1133040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3584
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:93
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020